Alert archive / Arkansas / Tornado Warnings in 2010

Tornado Warning 18, NWS Shreveport, LA

April 23, 2010Lafayette County, Miller County, Arkansas; Cass County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 23, 2010, 7:30 PM CDT for Lafayette County, Miller County, Arkansas; Cass County, Texas. It was in force for 45 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2010, 7:30 PM CDT (00:30 UTC)
Expired
Apr 23, 2010, 8:15 PM CDT
In force
45 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Lafayette County, AR, Miller County, AR, Cass County, TX

The radar

The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 7:34 PM CDTTORNADO5 Wsw Atlanta, TXAN EF0 TORNADO TOUCHED DOWN DOWN WEST OF ATLANTA TEXAS ALONG US 59 AND TRACKED EAST LIFTING JUST EAST OF FM 251 SOUTH OF ATLANTA TEXAS. NUMEROUS TREES WERE SNAPPED OR UPROOTED ALONG THE PATH. NO STRUCTURES WERE DAMAGED...HOWEVER SEVERAL TREES FELL NEAR HOMES O
Apr 23, 7:41 PM CDTTORNADO1 W Queen City, TXA LARGE TREE WAS UPROOTED BY AN EF0 TORNADO.
Apr 23, 7:42 PM CDTTSTM WND DMGAtlanta, TXA TREE WAS REPORTED DOWN ACROSS HWY 251 NEAR HWY 77 ON THE SOUTH END OF ATLANTA.
Apr 23, 7:42 PM CDTTORNADOQueen City, TXLARGE BRANCHES OF A TREE WERE BROKEN OFF BY AN EF0 TORNADO ON FM 96.
Apr 23, 7:45 PM CDTTSTM WND DMG2 Nne Atlanta, TXSEVERAL TREES WERE REPORTED DOWN IN QUEEN CITY TEXAS.
Apr 23, 7:45 PM CDTHAIL 0.882 Nne Atlanta, TXNICKLE SIZE HAIL REPORTED IN QUEEN CITY TEXAS.
Apr 23, 7:55 PM CDTTORNADO8 Wsw Fouke, ARSEVERAL LIMBS AND BRANCHES WERE RIPPED DOWN BY AN EF0 TORNADO ON MILLER COUNTY ROAD 152.
Apr 23, 8:03 PM CDTTORNADO4 Wsw Fouke, ARSEVERAL LIMBS AND BRANCHES WERE RIPPED DOWN BY AN EF0 TORNADO ON MILLER COUNTY ROAD 24.
Apr 23, 8:09 PM CDTTORNADO1 Sw Fouke, ARTREES WERE SNAPPED IN A FIELD WEST OF HWY 7 BY AN EF0 TORNADO.
Apr 23, 8:10 PM CDTTORNADOFouke, ARAN EF0 TORNADO CAUSED A LARGE TREE LIMB TO FALL ONTO THE BED OF A TRUCK AND INTO THE CORNER OF A HOUSE.
Apr 23, 8:11 PM CDTTSTM WND DMGFouke, ARA POWERLINE WAS REPORTED DOWN IN THE COMMUNITY OF FOUKE.
Apr 23, 8:11 PM CDTHAIL 1Fouke, ARQUARTER SIZE HAIL REPORTED IN THE CITY OF FOUKE.
Apr 23, 8:12 PM CDTFUNNEL CLOUDFouke, ARA FUNNEL CLOUD WAS REPORTED CROSSING HWY 549 NEAR FOUKE BY A MOTORIST.
Apr 23, 8:12 PM CDTHAIL 0.881 E Fouke, ARNICKLE SIZE HAIL REPORTED ON COUNTY ROAD 43 ON THE EAST SIDE OF FOUKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 5:41 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2092 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2092 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WFUS54 KSHV 240030
TORSHV
ARC073-091-TXC067-240115-
/O.NEW.KSHV.TO.W.0018.100424T0030Z-100424T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
730 PM CDT FRI APR 23 2010

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CASS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF ATLANTA...
  SOUTHWESTERN LAFAYETTE COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHERN MILLER COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 815 PM CDT

* AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ATLANTA...
  MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUEEN
  CITY...RAVANNA...BRIGHTSTAR...DODDRIDGE AND FOUKE...

LAT...LON 3337 9375 3303 9372 3302 9384 3303 9404
      3300 9405 3298 9432 3314 9436
TIME...MOT...LOC 0030Z 251DEG 34KT 3310 9420

$$

13
2 follow-up statements
063 
WWUS54 KSHV 240059
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
759 PM CDT FRI APR 23 2010

ARC073-091-TXC067-240115-
/O.CON.KSHV.TO.W.0018.000000T0000Z-100424T0115Z/
LAFAYETTE AR-MILLER AR-CASS TX-
759 PM CDT FRI APR 23 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CASS...
MILLER AND LAFAYETTE COUNTIES...

AT 757 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE STRONG ROTATION
WITH THE STORM LOCATED NEAR BRIGHTSTAR...OR 11 MILES NORTHEAST OF
ATLANTA...MOVING EAST NORTHEAST NEAR 30 MPH. ANOTHER STORM WAS 
BEGINNING TO SHOW SIGNS OF ROTATION NEAR LINDEN TEXAS. THIS STORM 
WAS ALSO MOVING TO THE EAST NORTHEAST NEAR 30 MPH. 

IF YOU LIVE IN THE PATH OF THESE STORMS...TAKE COVER IMMEDIATELY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KIBLAH...FORT LYNN...CANALE...PLEASANT VALLEY AND FOUKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3337 9375 3303 9372 3302 9384 3303 9404
      3300 9405 3298 9432 3314 9436
TIME...MOT...LOC 0057Z 251DEG 34KT 3319 9397

$$

13
065 
WWUS54 KSHV 240109
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 PM CDT FRI APR 23 2010

ARC073-091-TXC067-240115-
/O.CON.KSHV.TO.W.0018.000000T0000Z-100424T0115Z/
LAFAYETTE AR-MILLER AR-CASS TX-
809 PM CDT FRI APR 23 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CASS...
MILLER AND LAFAYETTE COUNTIES...

AT 804 PM CDT...DOPPLER RADAR CONTINUES TO SHOW VERY STRONG INDICATIONS
OF A TORNADO ON THE GROUND JUST WEST OF FOUKE ARKANSAS. IF YOU LIVE IN 
THE FOUKE COMMUNITY. TAKE COVER IMMEDIATELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3337 9375 3303 9372 3302 9384 3303 9404
      3300 9405 3298 9432 3314 9436
TIME...MOT...LOC 0108Z 251DEG 34KT 3322 9389

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 23, 6:16 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 23, 6:16 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
616 PM CDT FRI APR 23 2010

.DISCUSSION...
QUICK ZONE UPDATE JUST SENT TO ADD TORNADO WATCH #82 FOR MUCH OF E
TX/SE OK/SW AR/EXTREME NW LA...TIL 07Z. A NARROW BAND OF
CONVECTION HAS DEVELOPED ALONG THE RESIDUAL DRY LINE/SFC TROUGH
THAT REMAINS PARKED FROM EXTREME WRN AR SW INTO NE AND CNTRL TX.
THE SHORT TERM PROGS HAVE THIS BNDRY RETREATING A BIT NWD
OVERNIGHT AS A 50-65+KT SRLY LLJ DEVELOPS AHEAD OF A VIGOROUS
SHORTWAVE EXPECTED TO ROUND THE LARGE CLOSED LOW ACROSS OUR REGION
OVERNIGHT. VISIBLE SATELLITE IMAGERY ALREADY SHOWS THE NOSE OF THE
120+KT UPPER LEVEL JET STREAK NOSING NE INTO SW TX ATTM...WITH THE
ENHANCEMENT OF THE AC FIELD ACROSS MUCH OF W TX S TOWARDS THE RIO
GRANDE...WITH THIS JET ALREADY ENHANCING SUPERCELL DEVELOPMENT
ALONG THE SFC BNDRY ACROSS CNTRL TX...WITH A LEFT SPLIT/MOVING
SUPERCELL NOTED JUST S OF ACT.

BELIEVE THE CONVECTION SHOULD TO EXPAND ALONG THE SFC BNDRY THIS
EVENING...WHERE MLCAPES RANGE FROM 2000-3000 J/KG ACROSS NE TX.
WITH THE ENHANCEMENT OF THE LLJ THIS EVENING...AND LOW LEVEL FLOW
CONTINUING TO BACK AHEAD OF THE SFC BNDRY AS IT SHIFTS E
LATE...THE TORNADO THREAT WILL ONLY INCREASE WITH TIME. DMG
WINDS/LARGE HAIL WILL INCREASE AS WELL...AS THE CONVECTION
BECOMES MORE NUMEROUS JUST PRIOR TO SUNRISE. THUS...ADDITIONAL
TORNADO WATCHES WILL BE NEEDED LATE TONIGHT/SATURDAY MORNING FOR
MUCH OF THE REGION.

WILL CONTINUE TO EVALUATE AND WILL ADDRESS ANY POTENTIAL CHANGES
IN THE FORECAST WITH THE MID EVENING DISCUSSION.

15

.PREV DISCUSSION.../ISSUED 328 PM CDT FRI APR 23 2010/

AS WE HAVE BEEN ADVERTISING...A STRONG UPPER LEVEL IMPULSE IS
PROGGED TO SWING AROUND THE BASE OF A LARGE TROUGH LOCATED OVER
THE CENTRAL UNITED STATES. THIS IMPULSE WILL TRIGGER A ROUND OF
STRONG TO SEVERE THUNDERSTORMS LATE TONIGHT AND SATURDAY MORNING
OVER EAST AND NORTHEAST TEXAS. THIS LINE OF STORMS WILL MOVE EAST
OVER NORTHEAST TEXAS...SOUTHWEST ARKANSAS...AND NORTH LOUISIANA
DURING THE MORNING HOURS ON SATURDAY.

AHEAD OF THIS LINE OF STORMS...SCATTERED SHOWERS AND THUNDERSTORMS
WILL DEVELOP...AND A FEW MAY BECOME SEVERE WITH LARGE HAIL AND
ISOLATED TORNADOES. ONCE THE LINE OF STORMS FORMS EARLY
SATURDAY...THE MAIN THREATS FROM THE LINE OF STORMS WILL BE
DAMAGING WINDS...ISOLATED POCKETS OF LARGE HAIL...AND ISOLATED
TORNADOES.

AFTER SATURDAY...FAIRLY QUIET WEATHER WILL RETURN TO THE FOUR
STATE AREA...UNTIL THURSDAY OR FRIDAY...WHEN SHOWERS AND
THUNDERSTORMS RETURN TO THE AREA...AS A LOW PRESSURE SYSTEM FORMS
OVER THE CENTRAL PLAINS.

BY THE WAY...WILL ALSO INCLUDE A SLIGHT CHANCE OF RAIN FOR MONDAY
NIGHT...AS A WEAK SHORT WAVE MOVES JUST NORTH OF THE FOUR STATE
AREA...FROM NORTHWEST TO SOUTHEAST...AND A WEAK COLD FRONT SINKS
SOUTH INTO THE FOUR STATE REGION. /03/

&&

.AVIATION...
A BRIEF BREAK FROM TSRA ACTIVITY IS BEING OBSERVED ACROSS THE AREA.
CEILINGS REMAIN MAINLY IN THE MVFR CATEGORIES...AS TEMPO IFR CIGS
REMAIN TIED TO ANY TSRA ACTIVITY THIS AFTER/EVENING. +TSRA ACTIVITY
WILL REMAIN POSSIBLE THIS EVENING...AND A TORNADO WATCH CONTINUES
THROUGH 22Z. GR HAS BEEN OBSERVED TODAY...AND IF A SEVERE TSRA MOVES
NEAR A TERMINAL TEMPO GR MAY BE OBSERVED. AMD/S WILL LIKELY CONTINUE
TO ADJUST FOR THE CHANGING WX CONDITIONS...SO AVIATION INTEREST
SHOULD REMAIN ALERT. /11/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  77  56  78  53 /  60  60  10  10  10
MLU  67  77  57  77  52 /  50  70  20  10  10
DEQ  60  75  51  73  45 /  60  50  10  10  10
TXK  64  76  55  75  52 /  60  50  10  10  10
ELD  67  76  54  76  49 /  50  70  20  10  10
TYR  62  79  54  77  52 /  60  50  10  10  10
GGG  62  78  54  78  50 /  60  60  10  10  10
LFK  68  80  55  80  51 /  60  60  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15
Hazardous weather outlook, Apr 23, 12:05 PM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1205 PM CDT FRI APR 23 2010

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-241200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1205 PM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A VIGOROUS STORM SYSTEM IS FORECAST TO MOVE ACROSS THE REGION
THIS AFTERNOON AND TONIGHT. THE FIRST WAVE OF STORMS WILL AFFECT
THE FOUR STATE AREA THIS AFTERNOON...WITH THE SECONDARY MAIN
STORM SYSTEM TO MOVE INTO NORTHEAST AND EAST TEXAS LATE TONIGHT. A
COMBINATION OF UNSTABLE AIR...STRONG WIND SHEAR...AND ABUNDANT LOW
LEVEL MOISTURE WILL ALLOW FOR AN ENVIRONMENT CONDUCIVE TO STRONG
TO SEVERE THUNDERSTORMS...WITH THE MAIN THREAT BEING DAMAGING
WINDS...HAIL...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A SECONDARY UPPER-LEVEL DISTURBANCE WILL ALLOW FOR A CONTINUED
THREAT OF SEVERE WEATHER SATURDAY MORNING UNTIL ABOUT NOON ACROSS
THE MAJORITY OF THE FOUR STATE REGION. RAINFALL AMOUNTS
APPROACHING THREE INCHES CAN BE EXPECTED ALONG A LINE FROM
JACKSONVILLE TEXAS...THROUGH SHREVEPORT...AND INTO EL DORADO
ARKANSAS. ALONG WITH HEAVY RAINFALL...DAMAGING WINDS AND ISOLATED
TORNADOES WILL BE POSSIBLE SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
OFFICIALS MAY BE ACTIVATED ANYTIME FROM THIS AFTERNOON THROUGH
SATURDAY MORNING.

03

In the hours before

Local storm report, Apr 23, 2:19 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
219 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             EL DORADO               33.22N 92.66W
04/23/2010  E0.50 INCH       UNION              AR   LAW ENFORCEMENT

&&

18
Special weather statement, Apr 23, 6:16 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
616 PM CDT FRI APR 23 2010

ARZ050-051-059-060-TXZ097-240000-
BOWIE-HEMPSTEAD-HOWARD-LITTLE RIVER-SEVIER-
616 PM CDT FRI APR 23 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     LITTLE RIVER...HEMPSTEAD...SEVIER AND HOWARD...
IN NORTHEAST TEXAS...
     BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     ASHDOWN...OGDEN...RICHMOND...SARATOGA...TOLLETTE AND WILTON...

AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM NEAR RICHMOND...OR 9 MILES SOUTHWEST OF
ASHDOWN...MOVING NORTHEAST AT 35 MPH.

ASHDOWN IS IN THE PATH OF THIS STRONG THUNDERSTORM.

MOTHBALL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

13
Local storm report, Apr 23, 6:45 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
645 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             ASHDOWN                 33.67N 94.13W
04/23/2010  E0.50 INCH       LITTLE RIVER       AR   LAW ENFORCEMENT

&&

18
Local storm report, Apr 23, 7:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
722 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             7 ENE ASHDOWN           33.71N 94.01W
04/23/2010  E1.00 INCH       LITTLE RIVER       AR   PUBLIC

            QUARTER SIZE HAIL WAS OBSERVED IN THE COMMUNITY OF
            YARBOROUGH LANDING.

0700 PM     HAIL             8 E ASHDOWN             33.67N 93.99W
04/23/2010  E1.00 INCH       LITTLE RIVER       AR   PARK/FOREST SRVC

            QUARTER SIZE HAIL WAS OBSERVED AT BEARDS BLUFF PARK JUST
            EAST OF MILLWOOD DAM.

&&

18

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:22 PM CDTSevere Thunderstorm WarningSHVHempstead, Nevada38 min
Apr 23, 7:45 PM CDTTornado WarningSHVHempstead, Nevada45 min
Apr 23, 8:12 PM CDTTornado WarningSHVLafayette, Miller48 min
Apr 24, 3:06 AM CDTLake Wind AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more18 hr
Apr 24, 3:55 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier50 min
Apr 24, 5:25 AM CDTSevere Thunderstorm WarningSHVUnion50 min
Apr 24, 6:23 AM CDTTornado WarningSHVUnion52 min
Apr 24, 7:07 AM CDTSevere Thunderstorm WarningSHVUnion38 min
Apr 24, 7:12 AM CDTTornado WarningSHVUnion33 min
Apr 23, 8:32 PM CDTSevere Thunderstorm WarningSHVCherokee, Rusk58 min
Apr 23, 8:42 PM CDTTornado WarningSHVCherokee, Rusk48 min
Apr 23, 8:47 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches40 min
Apr 24, 1:57 AM CDTSevere Thunderstorm WarningSHVSmith, Wood63 min
Apr 24, 2:27 AM CDTTornado WarningSHVWood19 min
Apr 24, 2:41 AM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Gregg, Morris, Titus, Upshur49 min
Apr 24, 3:14 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Harrison, Marion, Red River46 min
Apr 24, 7:43 AM CDTSevere Thunderstorm WarningSHVSabine47 min

Nearby

Tornado Warnings in Arkansas, 2010Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.